# SDR HALA2023072800160

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 47,353 hours, 7,408 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,075 hours, 5,630 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Filter
- Part number: 398E020000
- Part serial: 02252
- Condition: Misinstalled
- Location: Air Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE WORKING TASK CARD 330-361143-01-1-2 FOUND #2 ENGINE FAN AIR THERMOSTAT FILTER CROSS THREADED. REPLACED #2 ENGINE FAN AIR VALVE THERMOSTAT PER AMM 36-11-43. OPS CHK GOOD. OK FOR SVC.
